Meneghini, Claudio
Des domaines de Fatou-Bieberbach à plusieurs feuillets
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 131-139
Zbl 1150.32009 | MR 2109957
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__131_0

Bibliographie

[BF] G. T. Buzzard - J. E. Fornaess, An embedding of C into C2 with hyperbolic complement, Math. Ann., 306 (1996). MR 1415077 | Zbl 0864.32013

[BS] E. Bedford - J. Smillie, Fatou-Bieberbach domains arising from polynomial automorphisms, Indiana Univ. Math. J., 40 (1991). MR 1119197 | Zbl 0739.32027

[FS] J. E. Fornaess - N. Sibony, Complex Hénon mappings in C2 and FatouBieberbach domains, Duke Math. J., 65 (1992). MR 1150591 | Zbl 0761.32015

[G] J. Globevnik, On Fatou-Bieberbach domains, Math. Zeitschrift, 229 (1997). MR 1649310 | Zbl 0919.32001

[GR] R. C. Gunning - H. Rossi, Analytic functions of several complex variables, Prentice Hall, 1965. MR 180696 | Zbl 0141.08601

[K] T. Kimura, On Fatou-Bieberbach domains in C2 , J. Fac. Sci. Univ. Tokyo Sect. IA Math., 35 (1988). MR 931444 | Zbl 0731.58042

[Ma] B. Malgrange, Lectures on the theory of functions of several complex variables, Tata institute of fundamental research, Bombay 1958. MR 742775 | Zbl 0561.32006

[My] P. J. Myrberg, Über ganze analytische Funktionen zweier Variablen, welche eine schlichte und volumentreue gelöcherte Abbildung vermitteln, Ann. Acad. Sci. Fenn. Ser. A1, 540 (1973). MR 352548 | Zbl 0293.30009

[N] R. Narasimhan, Several complex variables, The university of Chicago Press, Chigago and London, 1971. MR 342725 | Zbl 0223.32001

[RR] J.-P. Rosay - W. Rudin, Holomorphic maps from Cn to Cn , Trans. of the A.M.S. 310/1, November 1988. MR 929658 | Zbl 0708.58003

[Si] N. Sibony - P. M. Wong, Remarks on the Casorati-Weierstrass theorem, Ann. Pol. Math., 39 (1981). MR 617458 | Zbl 0476.32005

[Ste] J.-L. Stehlé, Plongements du disque dans C2 , Séminaire P. Lelong (Analyse) 1970-71 Lectures Notes in Math., Vol. 275 Springer, Berlin 1972. MR 397012 | Zbl 0245.32007

[Stn] B. Stensönes, Fatou-Bieberbach domains with CQ -smooth boundary, Annals of Mathematics, 145 (1997). MR 1441879 | Zbl 0883.32020

[Wck] B. J. Weickert, Attracting basins for automorphisms of C2 , Invent. math., 132 (1998). MR 1625716 | Zbl 0932.37028